# SDR 99ZZZM730

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1665
- Condition: Failed
- Location: Overhead Panel
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB, SMOKE AND SMELL FOUND COMING FROM OVERHEAD PANEL BY LANDING LIGHT SWITCHES.  TURNED OFF ALL SWITCHES, PULLED CIRCUIT BREAKERS AND RETURNED FOR LANDING.  REPLACED RIGHT LANDING LIGHT SWITCH.  REPLACED H V LEAD TO LANDING LIGHT, CLEANED CONNECTIONS.  OPERATIONALLY CHECKED AND NO SMOKE NOTED.  (M)
